Vladikavkazskii Matematicheskii Zhurnal
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vladikavkaz. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vladikavkaz. Mat. Zh., 2020, Volume 22, Number 2, Pages 34–47 (Mi vmj722)  

Approximation properties of discrete Fourier sums in polynomials orthogonal on non-uniform grids

A. A. Nurmagomedov

Dagestan State Agrarian University, 180 M. Gadzhiev St., Makhachkala 367032, Russian

Abstract: Given two positive integers $\alpha$ and $\beta$, for arbitrary continuous function $f(x)$ on the segment $[-1, 1]$ we construct disrete Fourier sums $S_{n,N}^{\alpha,\beta}(f,x)$ on system polynomials $\{\hat{p}_{k,N}^{\alpha,\beta}(x)\}_{k=0}^{N-1}$ forming an orthonormals system on any finite non-uniform set $\Omega_N=\{x_j\}_{j=0}^{N-1}$ of $N$ points from segment $[-1, 1]$ with Jacobi type weight. The approximation properties of the corresponding partial sums $S_{n,N}^{\alpha,\beta}(f,x)$ of order $n\leq{N-1}$ in the space of continuous functions $C[-1, 1]$ are investigated. Namely, for a Lebesgue function in $L_{n,N}^{\alpha,\beta}(x)$, a two-sided pointwise estimate of discrete Fourier sums with $n=O(\delta_N^{-\frac{1}{(\lambda+3)}})$, $\lambda=\max\{\alpha, \beta\}$, $\delta_N=\max_{0\leq{j}\leq{N-1}}\Delta{t_j}$ is obtained. The problem of convergence of $S_{n,N}^{\alpha,\beta}(f,x)$ to $f(x)$ is also investigated. In particular, an estimate is obtained of the deviation of the partial sum $S_{n,N}^{\alpha,\beta}(f,x)$ from $f(x)$ for $n=O(\delta_N^{-\frac{1}{(\lambda+3)}})$, depending on $n$ and the position of a point $x$ in $[-1, 1].$

Key words: polynomial, orthogonal system, net, weight, asymptotic formula, Fourier sum, Lebesgue function.

DOI: https://doi.org/10.46698/k4355-6603-4655-y

Full text: PDF file (272 kB)
References: PDF file   HTML file

UDC: 517.98
MSC: 42C10
Received: 23.12.2019

Citation: A. A. Nurmagomedov, “Approximation properties of discrete Fourier sums in polynomials orthogonal on non-uniform grids”, Vladikavkaz. Mat. Zh., 22:2 (2020), 34–47

Citation in format AMSBIB
\Bibitem{Nur20}
\by A.~A.~Nurmagomedov
\paper Approximation properties of discrete Fourier sums in polynomials orthogonal on non-uniform grids
\jour Vladikavkaz. Mat. Zh.
\yr 2020
\vol 22
\issue 2
\pages 34--47
\mathnet{http://mi.mathnet.ru/vmj722}
\crossref{https://doi.org/10.46698/k4355-6603-4655-y}


Linking options:
  • http://mi.mathnet.ru/eng/vmj722
  • http://mi.mathnet.ru/eng/vmj/v22/i2/p34

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Владикавказский математический журнал
    Number of views:
    This page:32
    Full text:12
    References:3

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022